# SDR P5CA201805060086

- Difficulty date: June 2, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 25,265 hours, 3,678 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs  2484-2486
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHED EO 4853A024 PART 1, STEP 4 FOUND A FASTENER HOLE OVERSIZED BS 2484 - 2486,  REPAIRED IAW RI-53-00-12745, REV A.
